MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PREVELEAK SURGICAL SEALANT; SEALANT, POLYMERIZING

BAXTER HEALTHCARE CORPORATION PREVELEAK SURGICAL SEALANT; SEALANT, POLYMERIZING
Lot Number 10831001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Preveleak opened to field during or (operation).When attempted to be used by physician, the syringe broke.Product was not administered to the site.Fda safety report id# (b)(4).

Brand Name
PREVELEAK SURGICAL SEALANT
Common Device Name
SEALANT, POLYMERIZING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
mountain view CA 94043
MDR Report Key13059539
Report NumberMW5106176
Device Sequence Number3537641
Product Code NBE
UDI-Device Identifier05413765583582
UDI-Public(01)05413765583582(10)10831001
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Lot Number10831001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient SexMale